# SDR DLM88980181

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 4918019501
- Condition: Corroded
- Location: Lt/Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XE225.834 ELEVATOR HINGE SUPPORT BRACKET ATTACHED TO THE LT AND RT HORIZONTAL STAB WAS FOUND TO CONTAIN CORROSION.  THE CORROSION IS IN THE BORE OF THE INBD LUG.  CORROSION WAS REMOVED BY OVERSIZING THE BORE FROM 0.562/0.563 TO A FINAL DIAMETER OF 0.586.  REWORKED PER ERA 331239-14.
